Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maddogd

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About maddogd

  • Rank
    New Member
  1. I've been on accutane for about 2 months now 40mg a day and just recently i've noticed red patches on the left side of my face only. Also my hands some sort of rash/red patch as well. I called my doctor and he said over the phone that it's normal while on accutane? The receptionist said to only put moisturizer on? Is anyone else experiencing this and what products do you put on to get rid of the red patches? It's worse than acne to me...
  2. Has anyone heard about this though? How I could only be on a one month term?
  3. I get both small white ones and big red ones that never seem to go away and keep coming back even if I pop them. I live in Canada.
  4. I went on a 5 month dose of accutane 40mg I believe a couple years ago and it was great. Acne cleared up and I thought it was all clear skies after that. However, lately I have been getting acne a lot again and my dermatologist prescribed me 1 month's worth of accutane. How come it's only 1 month long (30 pills of 40mg)???
×